# SDR UPS00432906

- Difficulty date: June 18, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF: M193684, UPPER DECK EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY OPS CKS GOOD M-193684.  CLEARED, PLACARD REMOVED.
